This work was done while the author was visiting the Department of Statistics, Colorado State University, Fort Collins, Colorado.
Robustness Against Inequality of Variances
Article first published online: 28 JUN 2008
Australian Journal of Statistics
Volume 24, Issue 3, pages 283–295, September 1982
How to Cite
Brown, B. M. (1982), Robustness Against Inequality of Variances. Australian Journal of Statistics, 24: 283–295. doi: 10.1111/j.1467-842X.1982.tb00834.x
- Issue published online: 28 JUN 2008
- Article first published online: 28 JUN 2008
- Manuscript received October 3, 1981; revised March 25, 1982.
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!